Jump to content

Photo

Is Rosacea Normal While On Tane?

rosacea

This topic has been archived. This means that you cannot reply to this topic.
7 replies to this topic

#1 PhoenixSkin

PhoenixSkin

    New Member

  • Members
  • Posts & Likes
    Posts: 23
    Likes: 0
About Me
  • Joined: 03-February 12

Posted 19 February 2012 - 11:37 AM

This is my third month on 40mg a day with isotretenion. Im pretty sure the RED I have on my t zone is rosacea. My question is: is this normal? Does it take off after I'm done with my course or should I stop?

#2 thrillpink

thrillpink

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 141
    Gallery Images: 5
    Likes: 18
About Me
  • Joined: 03-January 12

Posted 19 February 2012 - 01:04 PM

It's probably not rosacea, but the redness is a common side effect. It's supposed to wear off after you stop, so I would just carry on :)

#3 ilovemusicandgames

ilovemusicandgames

    New Member

  • Members
  • Posts & Likes
    Posts: 4
    Likes: 0
About Me
  • Joined: 18-February 12

Posted 19 February 2012 - 04:11 PM

I have significant redness on my cheeks and chin, it is a common side effect. :/

#4 oli girl

oli girl

    Veteran Member

  • Veteran Members
  • Posts & Likes
    Posts: 1,665
    Likes: 104
About Me
  • Joined: 16-March 09

Posted 19 February 2012 - 09:38 PM

http://www.acne.org/.../page__st__1140

I think this thread says it all, Yes, Accutane can cause Rosecea call your derm!

#5 PhoenixSkin

PhoenixSkin

    New Member

  • Members
  • Posts & Likes
    Posts: 23
    Likes: 0
About Me
  • Joined: 03-February 12

Posted 19 February 2012 - 10:19 PM

Thanks you guys. My face is super red and looks like rashes though, I'm going to ask my derm.

#6 thefloydfan

thefloydfan

    Member

  • Members
  • Posts & Likes
    Posts: 115
    Likes: 12
About Me
  • Joined: 23-August 11

Posted 20 February 2012 - 10:26 AM

http://www.acne.org/.../page__st__1140

I think this thread says it all, Yes, Accutane can cause Rosecea call your derm!


The complete opposite is true. Accutane in low dosages is actually used to treat rosecea, this came straight from my dermatologist. I had some rosecea prior to my first course, which was cured.

#7 grn93

grn93

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 137
    Likes: 1
About Me
  • Joined: 28-November 11

Posted 20 February 2012 - 02:29 PM

Look at the picture. I have a big red, I had it before I start Accutan. I take 40 mg a day. Whether I will ever get better person? : (
Quite often I feel my money to me and stinging, red is like a cancer!
http://img254.images...20220132903.jpg
http://imageshack.us...0220132915.jpg/
http://imageshack.us...0220132922.jpg/
http://imageshack.us...0220133615.jpg/
http://imageshack.us...0220133628.jpg/
http://imageshack.us...0220133633.jpg/
http://imageshack.us...0220133942.jpg/


HELPPPPP :(:(:(

#8 oli girl

oli girl

    Veteran Member

  • Veteran Members
  • Posts & Likes
    Posts: 1,665
    Likes: 104
About Me
  • Joined: 16-March 09

Posted 20 February 2012 - 06:58 PM


http://www.acne.org/.../page__st__1140

I think this thread says it all, Yes, Accutane can cause Rosecea call your derm!


The complete opposite is true. Accutane in low dosages is actually used to treat rosecea, this came straight from my dermatologist. I had some rosecea prior to my first course, which was cured.


Go read some Rosecea fourms and yes in some mild cases low dose accutane is used for treatment of Rosecea. In some it clears it up and in some it makes worse, But yes It can also cause Rosecea in thoose who don't have it to begin with. Roche doesn't hide that fact. It's Russian Roulette!